Soylent with birth control/other medication


#1

hi ive only been trying soylent 1.4 for a few days but I also take birth control and headache medication.
i’m wondering if soylent has an effect on any of this. when I drink soylent for dinner and then take my birth control at bed time, I wake up in the middle of the night/early morning feeling really nauseated. I don’t know if there’s a pattern yet but I just want to see if anyone has some information/advice/experience.


#2

It is my non medical opinion that it has nothing to do with your birth controle. That being said, it could be many things and if your worried… Then my best advice is to speak with your doctor. All you can get from us is speculation. :slight_smile: if it is the Soylent causing your problem, then I assune it isn’t a serious problem regardless :slight_smile: except for your nasuea.


#3

Speaking as a guy… Soylent is just food not a medication so it’s not going to have an interaction (I think). Is this the same pill and med you’ve always been taking? It’s not impossible your body doesn’t like the Soylent yet and may still need to adjust.


#4

It could also be related to lower caloric intake? (Hunger nasuea)

Try eating Soylent as a early meal instead of before bed.


#5

Pill in use in our household and no such effects at all. Can’t speak to the headache meds without knowing what they are (ibuprofen? codeine? Something more specialized?) Sorry I can’t offer anything more corroboratory (wow that’s actually a word… who knew!)


#6

Along with what kind of head-ache medication, it will helpful to know whether this issue is present or absent on days when you dont take the pills (headache or BC). Or also present on days when you take just one of the pills. That way it can be found out which of these is causing it or if they are only causing it if taken together.


#18

Back to the topic - I also take bc and haven’t had any issues. I would suggest a small glass of Soylent just before bed to help you in the middle of the night.


#19

Thread cleaned up. It is not appropriate to post anything that could be interpreted as any type of harassment. Regardless of the most likely in jest nature, do not post it on the Soylent forum.


#20

Please consult your doctor. If you ever have medical problems that you think maybe related to Soylent, your doctor should be your first point of contact.


#21

That’s not, strictly speaking, true. Soylent contains a lot of nutrients in different levels than most of us consumed prior to Soylent. I remember when 1.0 came out and many of us had anecdotes about our sleep patterns being affected by the sudden change in diet. In this case, you’re talking about a possible interaction between a pill that affects hormones and a change in nutrient intake which could also affect hormones.

That said, I wouldn’t expect this to be a prolonged or serious issue based on the information provided, but I’m not a doctor. As Conor said, consulting your doctor is this continues may be your best option.


#22

I’ve used condoms while on Soylent without any adverse effects…Kidding, I’m kidding!

But I do know that if I drink too much too fast of any version so far, I will get stomach issues including being nauseous …Especially if I don’t wait long enough before lying down.


#23

That’s a good point, too. @cainm, since you just started Soylent and have been drinking it shortly before bed, it’s possible that you’re just feeling nauseous from too much Soylent before you’ve adjusted. When I first started drinking Soylent, it didn’t really make me nauseous but I did find myself occasionally waking in the middle of the night which had normally never happened to me.

That eventually faded, but it could be something similar


#24

Wow how inappropriate! You should be ashamed of yourself!!!


#25

Nah, that’s just a joke that’s dumb without being aggressive toward anyone.


#26

Top three most aggressive things:

  • honey badgers
  • Brock Lesnar
  • Andrew Dice Clay impressions

#27

You forgot Chuck Norris.